Jump to content

Annra: Looking for advice


Annra

Recommended Posts

Hi all,

 

I am looking for advice about reinstating after screwing up and not following what all of you have so carefully laid out here.

 

I tried the tapering method a few months ago and it made me really anxious so I stopped. A couple of weeks ago, I was feeling really good, forgot to take my meds for a few days, then just decided to keep going with that.

 

Needless to say, it didn't go well -- palpitations, sweats, brain zaps, nausea.

 

This past Saturday, I started back on 50 mg. of sertraline and I added half the buspirone on Sunday. I am feeling much better but still shaky. My main symptom is nausea and my spine feels kind of shaky. I slept well on Sunday night but last night was rough -- woke up about 2 hours after falling asleep. Was up a few times but mananged to get some good sleep in between.

 

My questions:

- Should I continue with the 50 mg. sertraline or go down to 25?

- Should I continue with the buspirone or forget about it for now? 

 

Anything gentle advice is welcome. 

 

2000: started with fluoxetine for anxiety/depression

2002-ish?: switched to sertraline

2010-ish?: added buspirone to help with sexual side effects

usual dose between 50-75 mg of sertraline (sometimes higher dose in the winter)

usual dose 15 mg buspirone (it's supposed to be b.i.d but I usually just take it in the morning

Link to comment
  • ChessieCat changed the title to Annra: Looking for advice
  • Administrator

Hi, Annra. Welcome to Surviving Antidepressants. 

 

Here are some links about your drugs and about tapering: 

 

Tips for tapering off sertraline (Zoloft)

 

Tips for tapering off buspirone (Buspar)

 

Taking multiple psych drugs? Which drug to taper first?

 

Why taper by 10% of my dosage?

 

The Windows and Waves Pattern of Stabilization

 

On 10/26/2021 at 11:23 AM, Annra said:

My questions:

- Should I continue with the 50 mg. sertraline or go down to 25?

- Should I continue with the buspirone or forget about it for now? 

 

It depends on the length of time between when you stopped the drugs and when you re-started, as well as the dose you stopped at. If you've been off the drug for a few weeks or months, your nervous system may hyper-reactive to too high a dose, so you'll want to reinstate at a much lower dose than you stopped at. Please read the first post of this thread:

 

About reinstating and stabilizing to reduce withdrawal symptoms

 

Here is what we need:

 

  1. Please tell us more about how you came off these drugs, especially the rate you tapered and the date and dose you stopped. 
  2. Please tell us the time(s) of day you take your drugs. The reason I ask is there's a MAJOR drug interaction between buspirone and sertraline.

              Drug Interaction Checker Report

 

Please add a signature.  Include drugs, doses, dates, and discontinuations & reinstatements in the last 12-24 months. Also include supplements. This will help us give you the most accurate advice we can. 

  • Any drugs and supplements prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • This is a direct link to your signature:  Account Settings – Create or Edit a signature.

As you provide more information, we can better guide you in reinstating and provide other information, as well. 

Drug free May 22, 2015 after 30 years of neuroleptics, benzos, z-drugs, so-called "anti"-depressants, and amphetamines 

 

My Success Story:  Shep's Success: "Leaving Plato's Cave"

 

And what is good, Phaedrus, and what is not good — need we ask anyone to tell us these things? ~ Zen and the Art of Motorcycle Maintenance


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy